Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Sep 16, 2006, 9:27 AM PDT for Los Angeles County, California. It took effect at Sep 17, 2006, 4:00 AM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2006, 9:27 AM PDT (16:27 UTC)
- In effect from
- Sep 17, 2006, 4:00 AM PDT
- Expired
- Sep 18, 2006, 8:00 PM PDT
- In force
- 40 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KLOX 161627 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 927 AM PDT SAT SEP 16 2006 ...RED FLAG WARNING IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE SANTA CLARITA VALLEY... .MODERATE OFFSHORE FLOW HAS ALREADY DEVELOPED ACROSS THE VENTURA AND LOS ANGELES MOUNTAINS THIS MORNING BUT HUMIDITY LEVELS ARE NOT EXPECTED TO REACH RED FLAG CRITERIA TODAY. MODERATE OFFSHORE WINDS WITH STRONGER DRYING IS THEN EXPECTED IN THE WARNING AREA LATE TONIGHT INTO SUNDAY...CREATING RAPID FIRE GROWTH CONDITIONS. WHILE THE OFFSHORE WINDS MAY DIMINISH SOME LATE SUNDAY AND MONDAY... VERY LOW HUMIDITIES ARE EXPECTED TO LINGER THROUGH MONDAY EVENING. ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY BRINGING A GRADUAL INCREASE IN HUMIDITY. CAZ253-254-288-170000- /O.UPG.KLOX.FW.A.0004.060917T1100Z-060919T0300Z/ /O.NEW.KLOX.FW.W.0008.060917T1100Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 927 AM PDT SAT SEP 16 2006 ...RED FLAG WARNING IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT MONDAY FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE SANTA CLARITA VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. OFFSHORE WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS OVER 45 MPH ARE ALREADY OCCURRING IN THE MOUNTAINS AND CANYONS THIS MORNING BUT HUMIDITY LEVELS ARE NOT EXPECTED TO REACH RED FLAG CRITERIA TODAY. WINDS WILL DECREASE TO 15 TO 25 MPH THIS AFTERNOON...BUT LATE TONIGHT AND SUNDAY EXPECT NORTHEAST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH AND COMBINE WITH SINGLE DIGIT HUMIDITIES ACROSS THE WARNING AREA. WHILE THE OFFSHORE WINDS WILL DIMINISH SOME ON SUNDAY NIGHT AND MONDAY...VERY LOW HUMIDITIES ARE EXPECTED TO CONTINUE THROUGH THE PERIOD. FROM LATE SATURDAY NIGHT THROUGH MONDAY EVENING...THERE IS A STRONG POTENTIAL FOR LONG DURATIONS OF HUMIDITIES AT 10 PERCENT OR LESS. THE COMBINATION OF VERY LOW HUMIDITIES...MODERATE OFFSHORE WINDS...AND CRITICALLY DRY FUEL CONDITIONS HAS PROMPTED THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BOLDT/GOMBERG
5 follow-up statements
000 WWUS86 KLOX 162125 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 225 PM PDT SAT SEP 16 2006 ...RED FLAG WARNING IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... .MODERATE OFFSHORE WINDS AND DRY AIR FROM THE DESERT IS EXPECTED ACROSS THE WARNING AREA LATE TONIGHT THROUGH SUNDAY AFTERNOON ...CREATING EXPLOSIVE FIRE GROWTH CONDITIONS. WHILE THE SANTA ANA WINDS MAY DIMINISH SOME LATE SUNDAY AND MONDAY... VERY LOW HUMIDITIES LESS THAN 10 PERCENT ARE EXPECTED TO LINGER THROUGH MONDAY EVENING. ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY BRINGING A GRADUAL INCREASE IN HUMIDITY. CAZ253-254-288-171700- /O.CON.KLOX.FW.W.0008.060917T1100Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 225 PM PDT SAT SEP 16 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT MONDAY FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT MONDAY. OFFSHORE WINDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH AND LOCALLY UP TO 60 MPH WILL OCCUR IN THE MOUNTAINS AND CANYONS... AND COMBINE WITH SINGLE DIGIT HUMIDITIES LATE TONIGHT THROUGH SUNDAY AFTERNOON. FROM LATE SUNDAY AFTERNOON THROUGH MONDAY EVENING THERE IS A STRONG POTENTIAL FOR LONG DURATIONS OF HUMIDITIES AT 10 PERCENT OR LESS. THE COMBINATION OF VERY LOW HUMIDITIES...MODERATE OFFSHORE WINDS...AND CRITICALLY DRY FUEL CONDITIONS WILL CONTINUE TO WARRANT A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BOLDT
000 WWUS86 KLOX 171641 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 941 AM PDT SUN SEP 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH MONDAY EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... .MODERATE OFFSHORE WINDS WILL REGENERATE THIS MORNING AND COMBINE WITH VERY DRY AIR FROM THE DESERT ACROSS THE WARNING AREA ...CREATING EXPLOSIVE FIRE GROWTH CONDITIONS. THE SANTA ANA WINDS WILL DIMINISH LATER THIS EVENING...HOWEVER VERY LOW HUMIDITIES LESS THAN 10 PERCENT ARE EXPECTED TO LINGER THROUGH MONDAY EVENING. ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY BRINGING A GRADUAL INCREASE IN HUMIDITY. CAZ253-254-288-172315- /O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 941 AM PDT SUN SEP 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY. OFFSHORE WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL OCCUR IN THE MOUNTAINS AND CANYONS THROUGH THE AFTERNOON... AND COMBINE WITH SINGLE DIGIT HUMIDITIES FOR RED FLAG CONDITIONS. THIS EVENING THROUGH MONDAY EVENING THERE WILL BE VERY POOR HUMIDITY RECOVERIES IN THE MOUNTAINS WITH LONG DURATIONS OF HUMIDITIES AT 10 PERCENT OR LESS. THE COMBINATION OF VERY LOW HUMIDITIES DURING THE PERIOD...MODERATE OFFSHORE WINDS TODAY... AND CRITICALLY DRY FUEL CONDITIONS WILL CONTINUE TO WARRANT A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BOLDT
000 WWUS86 KLOX 172207 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 307 PM PDT SUN SEP 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH MONDAY EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... .MODERATE OFFSHORE WINDS WILL SLOWLY DECREASE TOWARD SUNSET... HOWEVER VERY DRY AIR FROM THE DESERT WILL LINGER ACROSS THE WARNING AREA TONIGHT THROUGH MONDAY. WINDS MAY INCREASE SLIGHTLY LATE TONIGHT AND EARLY MONDAY THROUGH MOUNTAIN PASSES AND CANYONS BEFORE THE PRESSURE GRADIENT WEAKENS. THEN ONSHORE WINDS WILL RETURN TO COASTAL AREAS MONDAY NIGHT AND TUESDAY WITH HUMIDITY VALUES GRADUALLY INCREASING ACROSS THE REGION. CAZ253-254-288-181715- /O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 307 PM PDT SUN SEP 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY. OFFSHORE WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL DECREASE AFTER SUNSET IN THE MOUNTAINS AND CANYONS. WINDS WILL REMAIN GUSTY AT TIMES THOUGH LATE TONIGHT AND EARLY MONDAY MORNING BEFORE THE PRESSURE GRADIENT RELAXES. SINGLE DIGIT HUMIDITY VALUES WILL CONTINUE FOR LONG DURATIONS THROUGH MONDAY AFTERNOON... CONTINUING THE NEED FOR A RED FLAG WARNING. THE COMBINATION OF VERY LOW HUMIDITIES DURING THE PERIOD... MODERATE OFFSHORE WINDS THROUGH EARLY MONDAY MORNING... AND CRITICALLY DRY FUEL CONDITIONS WILL CONTINUE TO WARRANT A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BOLDT
000 WWUS86 KLOX 182253 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 353 PM PDT MON SEP 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR VERY LOW HUMIDITIES ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... .VERY LOW HUMIDITIES WERE OBSERVED AGAIN TODAY THROUGHOUT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA CLARITA VALLEY. THESE LOW HUMIDITIES WILL CONTINUE INTO THE EVENING BEFORE RISING TO ABOVE CRITICAL LEVELS AS ONSHORE WIND FLOW RETURNS. CAZ253-254-288-190300- /O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 353 PM PDT MON SEP 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR VERY LOW HUMIDITIES ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA VALLEY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. WIDESPREAD VERY LOW HUMIDITIES OF 10 PERCENT OR LESS WILL CONTINUE INTO THE EVENING. THE RESULTING CRITICALLY DRY FUEL CONDITIONS WILL CONTINUE TO WARRANT A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF PROLONGED VERY LOW RELATIVE HUMIDITY AND DRY FUEL CONDITIONS HAVE CREATED EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TRM
000 WWUS86 KLOX 190254 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 754 PM PDT MON SEP 18 2006 ...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PDT... .HUMIDITIES HAVE STARTED TO INCREASE OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. WITH THE FLOW TURNING MORE ONSHORE... HUMIDITIES ARE EXPECTED TO RECOVER SOME TONIGHT AND REMAIN GENERALLY ABOVE 10 PERCENT ON TUESDAY. WINDS HAVE DIMINISHED CONSIDERABLY AS WELL AND WILL BE GENERALLY WEAK TONIGHT THROUGH TUESDAY. SINCE CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. CAZ253-254-288-190400- /O.EXP.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 754 PM PDT MON SEP 18 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. $$ SIRARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Sep 16, 9:25 AM PDT, 2 minutes earlier.
Area forecast discussion, Sep 16, 9:25 AM PDT, 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 AM PDT SAT SEP 16 2006 .SHORT TERM... LATEST SATELLITE IMAGERY INDICATING CLEAR SKIES ACROSS THE FORECAST AREA THIS MORNING. SMOKE FROM THE DAY FIRE IN THE VENTURA COUNTY MOUNTAINS SHOWS A DISTINCT SMOKE TRAIL INDICATING OFFSHORE WINDS BLOWING FROM THE NORTHEAST THIS MORNING. LATEST OBS SHOW LOCALIZED SUSTAINED WINDS 20 TO 30 MPH WITH SOME GUSTS TO 55 MPH THIS MORNING. HELD OFF ON PUTTING OUT WIND ADVISORY FOR LA/VTU MOUNTAINS THIS MORNING DUE TO LOCALIZED WINDS. WINDS SHOULD DIMINISH SOME THIS AFTERNOON BUT REDEVELOP ONCE AGAIN OVERNIGHT WITH A MORE WIDESPREAD OFFSHORE EVENT ACROSS THE LA/VTU MOUNTAINS AND WILL ALSO AFFECT PORTIONS OF THE VALLEYS BELOW PASSES AND CANYONS BY EARLY SUNDAY MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR LATE TONIGHT INTO SUNDAY MORNING ACROSS THE LA/VTU MOUNTAINS AND POSSIBLY FOR THE FAVORED WINDY LOCATIONS FOR LA/VTU VALLEYS. PLENTY OF SUNSHINE AND OFFSHORE FLOW WILL HELP ALLOW FOR A 5 TO 10 DEGREE JUMP IN TEMPS IN MOST PLACES...EXCEPT THE ANTELOPE VALLEY WHERE SLIGHT COLD AIR ADVECTION WILL KEEP TEMPS NEAR THE SAME AS YESTERDAY OR EVEN A FEW DEGREES COOLER. FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING WHICH WILL BE VALID FROM 400 AM SUNDAY THROUGH 800 PM MON FOR THE LA/VTU COUNTY MOUNTAINS AND SANTA CLARITA. SEE PRODUCT (LAXRFWLOX) FOR DETAILS. ...FROM PREVIOUS DISCUSSION... FIRST OFFSHORE EVENT OF THE SEASON STARTS TONIGHT AND LASTS INTO TUESDAY. NORTH FLOW STARTS OUT TONIGHT AND THEN SWITCHES NORTHEAST BY MID MORNING SUNDAY. NORTHEAST TO EAST FLOW CONTINUES THROUGH TUESDAY ALTHOUGH WEAKER EACH DAY. THERE IS NOT MUCH IN THE WAY OF UPPER OR THERMAL SUPPORT FOR THIS EVENT SO LOOK FOR WIND IN THE 15 TO 25 RANGE WITH SLIGHTLY HIGHER VALUES IN THE MTNS. DO NOT THINK ADVISORIES WILL BE NEEDED. WINDS AND HUMIDITIES WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR A RED FLAG WARNING. HUMIDITY DURATIONS MIGHT NOT QUITE MAKE IT. STILL IT WILL BE CLOSE. DAY SHIFT WILL COORDINATE WITH FIRE AGENCIES AND MAKE THE FINAL DETERMINATION THIS MORNING. .LONG TERM... MEDIUM RANGE MDLS DIVERGE TUESDAY WITH GFS BRINGING A DRY CUT OFF TO THE SOUTHWEST WHILE PUMPING UP A RIDGE OVER SOCAL THIS SCENARIO WOULD MAKE FOR QUITE A WARM DAY BUT EC BRINGS A LONG WAVE TROF OVER THE WESTERN US WHICH WOULD COOL THINGS SOME. AFTER THAT THE MDLS GO THERE OWN WAY THE GFS HAS YET TO SHOW ANY RUN TO RUN CONSISTENCY WITH THIS TIME PERIOD. WILL KEEP A WARMISH FORECAST GOING FOR TUESDAY AND THEN CONTINUE THE GENERIC PARTLY CLOUDY FORECAST FOR THE REST OF THE EXTENDED. WILL HOPE FOR SOME SORT OF MDL CONSISTENCY TOMORROW AND TRY TO MAKE A MORE DETAILED FORECAST. && .AVIATION...WILL UPDATE DISCUSSION AFTER 18Z TAF PACKAGE. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...KAPLAN/ASR AVIATION...FORWOOD
Hazardous weather outlook, Sep 16, 6:00 AM PDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT SEP 16 2006 CAZ034>041-044>047-051>054-059-087-088-171300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PDT SAT SEP 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY STRONG WINDS OVER THE OUTER WATERS WILL POSE A HAZARD TO BOATERS TODAY WITH GALE FORCE WINDS IN THE MORNING AND SMALL CRAFT ADVISORY LEVEL WINDS IN THE AFTERNOON. DRY AND BREEZY CONDITIONS WILL CREATE A HAZARDOUS FOREST FIRE ENVIRONMENT. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY SUNDAY AND MONDAY... STRONG WINDS THROUGH AND BELOW PASSES AND CANYONS WILL CREATE LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS. DRY AND BREEZY CONDITIONS WILL CREATE A HAZARDOUS FOREST FIRE ENVIRONMENT. TUESDAY THROUGH FRIDAY... HAZARDOUS WEATHER IS NOT EXPECTED. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 2:18 PM PDT | Wind Advisory | LOX | 28 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.